# SDR DL73S960252

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. E.O. 03-069482-12 ME-04 OPN. 0445.1, 2 INCH CRACK AND 1 INCH CRACK IN BS 178 BULKHEAD WEB AT RT BL 5.7 INBOARD OF VERTICAL STIFFENER.  .50 INCH CRACK IN 178 BULKHEAD WEB AT RT BL 5.7 OUTBOARD OF VERTICAL STIFFENER.  TWO .25 INCH CRACKS AND 1 INCH CRACK IN 178 BULKHEAD WEB AT LT BL 5.7 INBOARD OF VERTICAL STIFFENER.  ACCOMPLISHED REPAIRS PER SRM 53-10-11, REF S/B 737-53-1173.
